# SDR AALA202110193412

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 4,377 hours, 1,207 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overtemp
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES ON LEFT STRUT OVER 500 DEGREES; REJECTED TAKEOFF BELOW 80 KNOTS. BRAKES ON RIGHT NORMAL, BELOW 200 DEGREES. ACCOMPLISHED TSM 32-42-00-810-922-A. NO FAULTS NOTED.  LEFT AND RIGHT BRAKE TEMPERATURES CHECKED AGAIN AFTER ARRIVAL IN PHX. TEMPERATURES OK.
